# SDR AALA201805249016

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 11,306 hours, 4,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CIDS PANEL INDICATED CHECK BOTTLE PRESSURE AT L1 DOOR. SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
